MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3542357MC
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: bilateral breast implant rupture.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year old female patient underwent primary breast augmentation with a 235cc mentor memorygel breast implant and was presented with bilateral breast implant rupture confirmed by mri.As a result, the devices were explanted on (b)(6) 2019.This report is for the patient¿s left-sided device.
 
Additional Manufacturer Narrative
On 8/23/2019, the mentor failure analysis lab received the device for evaluation.Mentor became aware that devices were intact upon removal.Hence, device code has been updated.Mentor also became aware that the replacement devices used were catalog number 3542357mc; serial number (b)(4) on the left and catalog number 3542357mc; serial number (b)(4) on the right side.This report is for the patient¿s left-sided device.On 8/30/2019, device evaluation was completed.Device evaluation summary: during evaluation of the sample it appeared intact.Leak testing was performed in accordance with mentor procedures and no leak sites were detected.No anomalies were observed.It should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8852002
Report Number1645337-2019-16313
Device Sequence Number18925320
Product Code FTR
UDI-Device Identifier00081317004363
UDI-Public00081317004363
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2021
Device Catalogue Number3542357MC
Device Lot Number7326977
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2019
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer08/23/2019
Initial Report FDA Received Date08/01/2019
Supplement Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR